# SDR CA090219004

- Difficulty date: February 18, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 833 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 14924HTH
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND ON STARTER BENDIX HSG.
